# SDR ASAA2022032137746

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,879 hours, 15,274 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FMC DESCENT. FMC DID NOT FUNCTION PROPERLY IN VNAV. INSERTED ATC CROSSING RESTRICTION AT WAY POINT AND FMC DESCENT PERFORMED PROPERLY, ATC THEN DIRECTED SPEED INCREASE, UTILIZED SPEED INTERVENTION TO ADJUST SPEED. MODIFIED DESCENT SPEED CROSSING RESTRICTION AND FMC WOULD NOT RESUME & VNAV PATH, MAINTAINED VNAV SPEED. GROUNDED - YES. PERFORMED FMCS TEST NO FAULTS FOUND B737-800 AMM 34-61-00-710-801, VERIFIED CURRENT NAV DATA LOADED AT THIS TIME.
